# SDR SWAA061343

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 33,513 hours, 28,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6517688
- Condition: Corroded
- Location: Bs 303-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FLOOR WEB CORRODED AT BS 303 TO BS 312, LBL 55.  REMOVED AND REPLACED FLOOR WEB PER SRM.
